# SDR UPS06847718

- Difficulty date: August 1, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fs-49 To -52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C2 PILLOWED SKIN, POPPED RIVET HEADS, AND CORROSION UNDER FINGER DOUBLER, COCKPIT SUB FLOOR STA 49 TO 52.  REMOVED FINGER DOUBLER, REMOVED CORROSION FROM PRESS BOX IAW SRM 53-02-00 FIG 1F, AND 51-1-20D, FOUND PRESS. BOX SKIN TO BE WITHIN LIMITS IAW SRM 53-02-00 FIG 1F. FABRICATED AND INSTALLED FINGER DOUBLER AT STA -49 TO -52 IAW SRM 53-03-01 FIG 1F, AND SRM 51-1-20D.
